# SDR 2007UALA01102

- Difficulty date: April 9, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N910UA
- Make and model: Boeing 737522
- Aircraft serial: 25254
- Aircraft time: 42,974 hours, 31,382 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5100 · Standard Practices/Structures
- Part: Control Panel
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RTFL DUE TO MODE CONTROL PANEL FAILURE.  [SUP 5-1-07]  FOUND FAILED MODE CONTROL PANEL. REPLACED FLIGHT CONTROL COMPUTER. SHOP FOUND A "CHECK SUM ERROR" IN COMPUTER.
